# SDR DALA2017122808951

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 114,278 hours, 21,026 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE RT CORE COWL ON THE UPPER AFT FAIRLING SKIN HAS DAMAGED. DAMAGE CONSISTS OF A BENT FLANGE 4.5 INCH LONG FWD/AFT. THE BENT FLANGE HAS A CRACK FWD SECTION, DAMAGE LENGTH OF 1.5 INCHES UP AND DOWN.  REPLACED THE COWL IAW AMM 71-11,
